# SDR 2015FA0000127

- Difficulty date: January 3, 2015
- Submitted: April 8, 2015
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft serial: 2213
- Aircraft time: 1,238 hours
- Engine: Cont IO360ES
- Engine time: 1,238 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936874A4
- Part serial: B121A077
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(B-9749) WHEN CHECKED, THE FUNCTION BOOST AND PRIME OF THE ENGINE DRIVEN FUEL PUMP, THERE WAS A LITTLE FUEL LEAKING FROM MIXTURE SEAT.
